Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 1:09 AM EDT for 7 counties in Georgia. It was in force for 51 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2025, 1:09 AM EDT (05:09 UTC)
- Expired
- Mar 16, 2025, 2:00 AM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA
The radar
The Maxwell AFB radar (KMXX), 76 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 1:13 AM EDT | TSTM WND DMG | 2 Ssw Long Cane, GA | Two trees reported down on West Point Rd immediately south of the intersection with Resource Management Dr. |
| Mar 16, 1:14 AM EDT | TSTM WND DMG | 1 S West Point, GA | Tree reported down on Hamilton Dr near Highland Dr. |
| Mar 16, 1:20 AM EDT | TSTM WND DMG | 1 Ssw Lagrange, GA | Tree reported down at the intersection of Park Ave and 4th Ave. |
| Mar 16, 1:20 AM EDT | TSTM WND DMG | 2 Wsw Lagrange, GA | Red light blown down along Vernon Rd. |
| Mar 16, 1:25 AM EDT | TSTM WND DMG | 1 Sw Lagrange, GA | Tree down on house near the intersection of Bouledvard St and Ridge St. |
| Mar 16, 1:28 AM EDT | TSTM WND DMG | 2 Wsw Louise, GA | Tree reported down at the intersection of Hogansville Rd and Bell Rd. |
| Mar 16, 1:30 AM EDT | TSTM WND DMG | 1 Ese Rose Hill, GA | Numerous trees down in city of Columbus including 3000 block of 15th ave, cherokee Slade, Kent Ct, and 30 block of Douglas st. |
| Mar 16, 1:30 AM EDT | TSTM WND DMG | 1 Ne Lagrange, GA | Tree down on car along Rutland Circle. |
| Mar 16, 1:30 AM EDT | TSTM WND DMG | 1 Se Edgewood, GA | Tree fell damaging fence and knocking down power lines near intersection of Reese Rd and Lamore Dr. |
| Mar 16, 1:30 AM EDT | TSTM WND DMG | 1 Sse Laurel Hills, GA | Tree down along 3900 block of woodlawn avenue. |
| Mar 16, 1:40 AM EDT | TSTM WND DMG | 1 Nnw Kenwood, GA | Tree down along intersection of warmsprings connector and manchester. |
| Mar 16, 1:40 AM EDT | TSTM WND DMG | 2 Nne Kenwood, GA | Tree down along intersection of Gateway and Billings. |
| Mar 16, 1:45 AM EDT | TSTM WND DMG | 1 Sw Midland, GA | Tree down along 7600 block of Lynch Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 8:47 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted.
962
WUUS52 KFFC 160509
SVRFFC
GAC053-145-197-199-215-263-285-160600-
/O.NEW.KFFC.SV.W.0045.250316T0509Z-250316T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
109 AM EDT Sun Mar 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Marion County in west central Georgia...
Meriwether County in west central Georgia...
Muscogee County in west central Georgia...
Chattahoochee County in west central Georgia...
Troup County in west central Georgia...
Western Talbot County in west central Georgia...
Harris County in west central Georgia...
* Until 200 AM EDT.
* At 109 AM EDT, severe thunderstorms were located along a line
extending from Southern Harbor to near Griffen Mill, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
F.d. Roosevelt State Park, Green Island Hills, Juniper, Cataula,
Columbus Metropolitan Airport, Louise, Cusseta, Stovall, Piedmont
Heights, Mountain Hill, Jamestown/South Fort Benning, Benning
Hills, Benning Park, LaGrange, Bartletts Ferry Dam, Fortson,
Mulberry Grove, Whitesville-Pine Lake, Pine Mountain-Callaway
Gardens, and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
&&
LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
3226 8489 3230 8494 3233 8501 3243 8496
3246 8500 3252 8500 3264 8511 3266 8509
3269 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3306 8522
TIME...MOT...LOC 0509Z 242DEG 54KT 3296 8520 3245 8525
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
560
WWUS52 KFFC 160545
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
145 AM EDT Sun Mar 16 2025
GAC285-160554-
/O.CAN.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Troup GA-
145 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
&&
LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
3226 8489 3230 8494 3233 8501 3243 8496
3278 8486 3312 8484
TIME...MOT...LOC 0544Z 272DEG 32KT 3312 8476 3238 8489
$$
GAC053-145-197-199-215-263-160600-
/O.CON.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
145 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MARION...MERIWETHER...MUSCOGEE...CHATTAHOOCHEE...
WESTERN TALBOT AND EASTERN HARRIS COUNTIES...
At 144 AM EDT, severe thunderstorms were located along a line
extending from near Saint Marks to Sand Hill, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
F.d. Roosevelt State Park, Juniper, Cataula, Cusseta, Jamestown/South
Fort Benning, Benning Hills, Benning Park, Pine Mountain-Callaway
Gardens, Edgewood, Highland Park, Saint Marks, Sand Hill, Greenville,
Pine Mountain, Warm Springs, Alvaton, Box Springs, Midland, Custer
Road Terrace, and Carter Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3322 8455 3224 8459 3223 8492 3225 8492
3226 8489 3230 8494 3233 8501 3243 8496
3278 8486 3312 8484
TIME...MOT...LOC 0544Z 272DEG 32KT 3312 8476 3238 8489
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$480
WWUS52 KFFC 160553
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
153 AM EDT Sun Mar 16 2025
GAC053-145-197-199-215-263-160600-
/O.CON.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
153 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MARION...SOUTHEASTERN MERIWETHER...CENTRAL
MUSCOGEE...CHATTAHOOCHEE...WESTERN TALBOT AND EASTERN HARRIS
COUNTIES...
At 153 AM EDT, severe thunderstorms were located along a line
extending from near Wooster to Eelbeck/West Fort Benning, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
North Fort Benning, Juniper, Vista Terrace, Baughville, Flint Hill,
Manta, Zellobee, Cusseta, Woodbury, Waverly Hall, Jamestown/South
Fort Benning, Eelbeck/West Fort Benning, Benning Hills, Benning Park,
Christopher, Sand Hill, Raleigh, Battle Park, Fort Benning, and Warm
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3224 8459 3223 8492 3225 8492 3226 8489
3230 8494 3233 8501 3243 8496 3249 8488
3259 8479 3301 8472 3317 8455
TIME...MOT...LOC 0553Z 242DEG 54KT 3318 8463 3244 8476
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$504
WWUS52 KFFC 160600
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
200 AM EDT Sun Mar 16 2025
GAC053-145-197-199-215-263-160609-
/O.EXP.KFFC.SV.W.0045.000000T0000Z-250316T0600Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Talbot GA-
Harris GA-
200 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION...
SOUTHEASTERN MERIWETHER...CENTRAL MUSCOGEE...CHATTAHOOCHEE...WESTERN
TALBOT AND EASTERN HARRIS COUNTIES WILL EXPIRE AT 200 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Meriwether, Muscogee, Chattahoochee, Marion, Talbot, and Harris
Counties.
&&
LAT...LON 3224 8459 3223 8492 3225 8492 3226 8489
3230 8494 3233 8501 3243 8496 3249 8488
3259 8479 3301 8472 3317 8455
TIME...MOT...LOC 0559Z 242DEG 54KT 3322 8454 3248 8467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:17 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Mar 15, 8:17 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 817 PM EDT Sat Mar 15 2025 Issued at 802 PM EDT Sat Mar 15 2025 A Tornado Watch is in effect for portions of far north and northwest Georgia. A few discrete thunderstorms have begun to develop in this region, which are currently shallow but nonetheless exhibiting a supercellular structure with broad rotation within. This tracks logically with strong shear and 0-1 km updraft helicity values increasing to 300-350 m2/s2. Surface- based instability appears to be the limiting factor across the far north at this time, though strong winds and a brief tornado could still be a threat if these storms are able to tap into any SBCAPE. It should be noted that the 850 mb low-level jet remains to the west of the forecast area over central Alabama. As the LLJ continues to spread eastward into our forecast area, surface instability and low level shear will increase, leading to a more favorable severe weather environment ahead of the the main line of convection, which is looking likely to advance into the western edge of our forecast area by around 02-03Z. King && .SHORT TERM... (This afternoon through Sunday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Widespread severe weather threat this evening through Sunday morning across the area with damaging winds, large hail, and tornadoes possible. - Heavy rainfall likely across portions of N GA through Sunday morning, and a Flood Watch remains in effect through early Sunday morning. Localized flooding is possible elsewhere. - Very gusty winds are expected prior to frontal passage. A Wind Advisory remains in effect through late tonight for much of the area. A sharp upper trough will dig across the Eastern Plains and MS Valley tonight, then begin to lift NE by Sun afternoon. At the surface, a double-barreled frontal system will sweep across the area late tonight and on Sunday. Instability has already begun to increase across the area (much of it initially elevated) with sunshine breaking through a thickening CU field. Instability will become deeper and more surface-based this evening and overnight. A significant pre- frontal band of severe thunderstorms is expected to sweep across the area tonight into Sunday morning. MUCAPE values will increase to 500-1200 J/kg as convection moves across the area, with effective shear of 50 to as high as 80 kts. Helicity values will increase to 400-600 m2/s2 during this time frame. SPC has forecast a moderate risk of severe storms covers across our W zones, with an enhanced risk across most of the remainder of the area. A slight risk is relegated to our extreme SE zones (mostly late tonight into early Sunday morning). Strong tornadoes (EF2 or higher, some long track) are possible in the moderate and enhanced risk areas. Damaging winds and large hail are also possible in severe storms. Residents should ensure they have multiple methods of receiving warnings. Storms will be moving across large portions of the area overnight tonight when most people will be asleep. Your safest shelter during a tornado warning is a central room without windows on the lowest level of your house. A basement room without windows is ideal. Mobile homes are not a substantial enough structure during a tornado, and mobile home residents are urged to have a plan for sheltering in a more substantial structure should a warning be issued. Locally heavy rainfall will accompany this pre-frontal band, adding to the forecast rainfall totals across the N zones. Storm total QPF values with this system will range from 2 to 4 inches across portions of the N, with amounts closer to an inch to an inch and a half elsewhere. Locally heavier amounts are possible, particularly in areas where heavier storms train over the same area for extended periods of time. A Flood Watch continues for extreme N GA through Sunday morning. Some river flooding is possible as well, and a handful of Flood Warnings are already in effect. Outside of thunderstorms, the gradient winds will continue to increase prior to frontal passage. The low-level jet is forecast to increase, making gusts over 40 mph likely by evening. Higher gusts are possible, particularly at elevations above 2000 feet. A Wind Advisory is in effect for all but the SE corner of the area. It remains possible the a High Wind Warning may be required for a portion of the area. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Temperatures warm to seasonable through the long term. - A weak cold front on Thursday will bring the next chance for rain with a few rumbles of thunder possible. Overall pleasant conditions through the long term. Highs each day reach into the mid to upper 70s through mid week, before a cold front brings things back to a seasonable upper 50s to mid 60s. Lows through the week in the mid 30s and 40s. Unimpressive PoPs return with the weak cold front. While moisture availability will not be a problem, upper level forcing and instability will likely be well separated from the frontal system. Current guidance keeps total rainfall amounts under 0.5". Otherwise, mostly clear conditions and fair temperatures will make for a great week outdoors. If the pollen doesn't get us first! SM && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Sat Mar 15 2025 Isolated, discrete showers and thunderstorms have begun to develop across portions of north and central Georgia, and are expected to increase in coverage over the next few hours, warranting VCSH at all TAF sites as the period begins. A line of strong/severe convection is expected to impact area airports this evening and overnight. Models have been fairly consistent with the timing. Thus, a TEMPO for TSRA and strong SW winds has been maintained from 03-07Z at ATL/CSG, 06-10Z at AHN, and 07-11Z at MCN. Ceilings and visibilities will lower to MVFR just ahead of the line of convection. SE winds will be 15-25 kts, with gusts between 30-40 kts through the overnight hours, shifting to SW at 10-15 kts with gusts of 20-25 kts after the line clears in the early morning before sunrise. These gusts will remain possible through the day on Sunday given daytime mixing. VFR conditions are expected to return by 14-16Z on Sunday. //ATL Confidence...00Z Update... Medium on the exact timing of thunderstorms. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 56 80 62 74 / 0 10 90 40 Atlanta 59 80 61 73 / 10 20 100 20 Blairsville 53 72 54 68 / 10 30 100 50 Cartersville 58 80 57 72 / 10 30 100 20 Columbus 58 84 61 76 / 10 10 90 10 Gainesville 56 77 61 72 / 10 20 100 30 Macon 55 84 63 78 / 0 10 90 20 Rome 58 80 56 71 / 20 50 100 30 Peachtree City 54 81 60 73 / 10 20 100 20 Vidalia 56 85 65 81 / 0 0 70 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Sunday for GAZ001>009-011. Wind Advisory until 5 AM EDT Sunday for GAZ001>009-011>016- 019>025-027-030>039-041>050-052>060-066>072-078>082-089>095- 102>108. && SHORT TERM...SEC LONG TERM....SM AVIATION...King
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 15, 11:14 PM EDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1114 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Non-Tstm Wnd Dmg 2 NNW Bremen 33.75N 85.15W
03/15/2025 Haralson GA Amateur Radio
Several trees and power lines down.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.